# SDR USAAD99159

- Difficulty date: November 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48034
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451LB
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE EMERGENCY LIGHTS ILLUMINATED DURING FLIGHT WITH THE EMERGENCY SWITCH IN THE ARMED POSITION.  WITH THE SWITCH IN THE OFF POSITION THE EMERGENCY LIGHTS IN FIRST CLASS FLICKER.  MAINTENANCE REPLACED THE POWER SUPPLY FOR THE MID FORWARD CEILING EMERGENCY LIGHTS.  (M)
